# SDR F3LA202504220214

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N238FR
- Make and model: Airbus A320-214
- Aircraft serial: 07458
- Aircraft time: 26,989 hours, 11,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M12494
- Condition: No Test
- Location: Zone 200
- Part time: 18,198 hours, 8,367 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT PULLED OOS FOR THIS EVENT. REFERENCE LOG PAGE LP425591 ITEM 2, L2 DOOR SLIDE DUE TO FAILED EPSU TEST. REQUIRES REPLACEMENT.   REMOVED AND INSTALLED L2 DOOR SLIDE IAW REF AMM #25-62-44-400-007-A. T/W # F9TAB11301C, DD# 09/25. EPSU TEST PASSED.
